Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Small, circular patches on shoulder. Cause?

hi, recently I have noticed couple of small, circular patches on my shoulder, they are not raised and appear dry when I take a closer look. Furthermore they are non itchy and dissapear for couple of minutes after taking a shower. One of them is slightly bigger than the rest, the color is slightly darker than my skin, could you tell me what could this be? thank you in advance
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi you probably are suffering from a
reactive skin disorder called pityriasis rosea or PR you need not to worry much about it .it is self limiting condition but it will take few weeks to settle completely .you can have ashort course of Erythrocin and you can use some mild steroid on it like hydrocortisone or use calamine lotion if feeling itchy.
Answered: Mon, 22 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor